Yıl 2018, Cilt 47, Sayı 5, Sayfalar 1172 - 1183 2018-10-16

Spectral problems for operators with deviating arguments

Milenko Pikula [1] , Elmir Čatrnja [2] , Ismet Kalčo [3]

15 15

The topic of this paper are direct and inverse spectral boundary problems of the Sturm-Liouville type with two deviating arguments, one
delay and one advance. This type of problem was firstly introduced by M. Pikula, E. Čatrnja, I. Kalčo and A. Šarić at the 9th International
Scientific Conference "Science and Higher Education in Function of Sustainable Development - SED 2016" and further developed M. Pikula,
E. Čatrnja, I. Kalčo at the International Conference "Contemporary Problems of Mathematical Physics and Computational Mathematics" dedicated to the 110th anniversary of A. N. Tikhonov. In this paper we take both delays to have the same value and in its first part solve the direct boundary problem, construct the corresponding characteristic function and find the asymptotic behavior of eigenvalues. In the second part of the paper, we give the necessary and sufficient conditions for the existence of the solution of the inverse problem and give its solution by the method of Fourier coefficients.
Inverse problem with delays, Volterra integral equation, Fourier trigonometric coefficient, boundary spectral problems
  • Bayramoğlu, M., Bayramov, A., Şen, E., A regularized trace formula for a discontinuous Sturm-Liouville operator with delayed argument, Electron. J. Differential Equations, Vol. 2017, No. 104, pp. 1-12, 2017.
  • Bayramoğlu, M., Özden Köklü, K., Baykal, O., On the spectral properties of the regular Sturm-Liouville problem with the lag argument for which its boundary conditions depends on the spectral parameter, Turkish J. Math, 26, 421-431, 2002.
  • Bayramov,A., Ozturk Uslu, S., Kizilbudak Caliskan, S., Computation of eigenvalues and eigenfunction of a discontinuous boundary value problem with retarded argument, Appl. Math. Comput. 191 , 592-600, 2007.
  • El'sgol'c, L. E., Norkin, S. B., Introduction into the theory of differential equations with a deviating argument, Nauka, Moscow, 1971.
  • Freiling, G. and Yurko, V. A., Inverse problems for Sturm-Liouville differential operators with a constant delay, Appl. Math. Lett., 25(17), 1999-2004, 2012.
  • Norkin, S. B., Differential Equations of the Second Order with Retarded Argument, Amer. Math. Soc., 2005.
  • Pavlović, N., Pikula, M., Vojvodić, B., First regularized trace of the limit assignment of Sturm-Liouville type with two constant delays, Filomat 29(1), 51-62, 2015.
  • Pikula, M. Regularized Traces of a Differential Operator of Sturm-Liouville Type with Retarded Argument, Differ. Uravn., vol. 26, no. 1, pp. 103-109, 1990.
  • Pikula, M., Čatrnja, E., Kalčo, I., Šaric, A., Solving Sturm-Liouville Type Differential Equa- tion With Two Deviating Arguments, Proceedings of IX International Scientific Conference "Science and Higher Education in Function of Sustainable Development-SED 2016", Užice, 76-80, 2016.
  • Pikula, M., Vojvodić, B., Pavlović, N., Construction of the solution of the boundary value problem with one delay and two potential and asymptotic of eigenvalues. Math. Montisnigri, Vol XXXII, 119-139, 2015.
  • Sadovnichii, V. A., Theory of Operators, Springer; 1991 edition, 1991.
  • Şen, E., Bayramov, A., Spectral analysis of boundary value problems with retarded argument, Commun. Fac. Sci. Univ. Ank. Series A1, Volume 66, Number 2, Pages 175-194, 2017.
  • Vojvodić, B., Pikula, M., Boundary value problem of differential operator of the Sturm- Liouville with $n$ constant delays and asymptotic of the eigenvalues. Math. Montisnigri, Vol XXXV, 2016.
  • Vojvodić, B., Pikula, M., Vladičić, V., Determining of the solution of the boundary value problem of the operator Strum-Liouville type with two constant delays. Proceedings, Fifth Symposium Mathematics and Applications, Faculty of Mathematics, University of Belgrade, V(1), 141-151, 2014.
  • Yurko, V. A., Introduction to the theory of inverse spectral problems. Moscow, Fizmatlit, 2007.
Birincil Dil en
Konular Matematik
Dergi Bölümü Matematik
Yazarlar

Yazar: Milenko Pikula
Kurum: UNİVERSITY OF EAST SARAJEVO
Ülke: Bosnia and Herzegovina


Yazar: Elmir Čatrnja (Sorumlu Yazar)
Kurum: DZEMAL BIJEDIC UNIVERSITY OF MOSTAR
Ülke: Bosnia and Herzegovina


Yazar: Ismet Kalčo
Kurum: UNİVERSITY OF ZENICA
Ülke: Bosnia and Herzegovina


Bibtex @araştırma makalesi { hujms471105, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {Hacettepe Üniversitesi}, year = {2018}, volume = {47}, pages = {1172 - 1183}, doi = {}, title = {Spectral problems for operators with deviating arguments}, key = {cite}, author = {Pikula, Milenko and Kalčo, Ismet and Čatrnja, Elmir} }
APA Pikula, M , Čatrnja, E , Kalčo, I . (2018). Spectral problems for operators with deviating arguments. Hacettepe Journal of Mathematics and Statistics, 47 (5), 1172-1183. Retrieved from http://dergipark.gov.tr/hujms/issue/39860/471105
MLA Pikula, M , Čatrnja, E , Kalčo, I . "Spectral problems for operators with deviating arguments". Hacettepe Journal of Mathematics and Statistics 47 (2018): 1172-1183 <http://dergipark.gov.tr/hujms/issue/39860/471105>
Chicago Pikula, M , Čatrnja, E , Kalčo, I . "Spectral problems for operators with deviating arguments". Hacettepe Journal of Mathematics and Statistics 47 (2018): 1172-1183
RIS TY - JOUR T1 - Spectral problems for operators with deviating arguments AU - Milenko Pikula , Elmir Čatrnja , Ismet Kalčo Y1 - 2018 PY - 2018 N1 - DO - T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 1172 EP - 1183 VL - 47 IS - 5 SN - 2651-477X-2651-477X M3 - UR - Y2 - 2017 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics Spectral problems for operators with deviating arguments %A Milenko Pikula , Elmir Čatrnja , Ismet Kalčo %T Spectral problems for operators with deviating arguments %D 2018 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 47 %N 5 %R %U
ISNAD Pikula, Milenko , Čatrnja, Elmir , Kalčo, Ismet . "Spectral problems for operators with deviating arguments". Hacettepe Journal of Mathematics and Statistics 47 / 5 (Ekim 2018): 1172-1183.